# SDR AALA20000692

- Difficulty date: April 20, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N413AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49324
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CDK2004
- Condition: Cracked
- Location: Vert To Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - 2 INCH CRACK ON RIGHT VERTICAL STABILIZER-TO-FUSELAGE ATTACH ANGLE, HORIZONTAL SIDE.  VERIFIED ENDS OF CRACK. CUT OUT DAMAGED SECTION.  INSTALLED FILLER AND REPAIR ANGLE PER AARD 53-10-00-2 AND FIGURE 1 DATED 1-5-94.  (X)
